# SDR AUS20020605

- Difficulty date: June 22, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: FMU603MK2
- Condition: Leaking
- Location: Fuel Control
- Part time: 41,818 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL METERING UNIT (FMU) LEAKING.
